Thunderstorm Wind, Lee
- When
- May 10, 1:20 AM CST to 1:25 AM CST
- Where
- Lee County, Moro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.767, -91.000
A few trees were knocked down on Highway 78.
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at May 9, 8:45 PM CST, 4 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 945 PM CDT TUE MAY 9 2006 MCS DEVELOPED OVER E OK THIS EVENING AND IT SHOULD PROPAGATE EAST SOUTHEAST WITH SOUTHWESTERN MIDSOUTH COUNTIES BEING AFFECTED THE MOST. ALSO LIGHT SHOWERS DEVELOPED IN SE AR AND OTHER WESTERN COUNTIES OF THE MIDSOUTH. THINK SHOWERS LIKELY W AND N COUNTIES DUE TO CURRENT TRENDS ON RADAR. LOW SHOULD BE IN NC AR BY DAYBREAK TO SET US UP FOR MORE SEVERE WEATHER WEDNESDAY. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && RENCH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 337 PM CDT TUE MAY 9 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102245- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE ENTIRE MID- SOUTH TONIGHT. SCATTERED THUNDERSTORMS OVER NORTH MISSISSIPPI COULD PRODUCE HAIL AND DAMAGING WINDS UNTIL SUNSET THIS EVENING. AN AREA OF THUNDERSTORMS COULD DEVELOP OVER OKLAHOMA AND KANSAS LATER THIS EVENING...AND COULD REACH EAST ARKANSAS BY SUNRISE. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE AGAIN WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID SOUTH ON WEDNESDAY. A COLD FRONT WILL MOVE THROUGH THEMID SOUTHH DURING THE DAYTIME HOURS. THE AIRMASS WILL BE VERY MOIST AND UNSTABLE. UPPER LEVEL WINDS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE STORMS. THE STORMS ARE EXPECTED TO DEVELOP OVER EASTERN ARKANSAS DURING THE LATE MORNING HOURS...AND WILL MOVE INTO WEST TENNESSEE AND NORTH MISSISSIPPI DURING THE EARLY AFTERNOON. ANY SEVERE WEATHER SHOULD MOVE OUT OF THE MID-SOUTH AREA BY SUNSET WEDNESDAY EVENING. AFTER WEDNESDAY...NO WIDESPREAD HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS IS POSSIBLE TONIGHT...AND LIKELY ON WEDNESDAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1221 AM CDT WED MAY 10 2006 MSZ010-100545- COAHOMA MS- 1221 AM CDT WED MAY 10 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...COAHOMA COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3 MILES SOUTH OF CLARKSDALE AT 1221 AM CDT...MOVING NORTHEAST AT 5 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN COAHOMA COUNTY...INCLUDING THE CITY OF CLARKSDALE...SHOULD MONITOR THIS STORM CLOSELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1231 AM CDT WED MAY 10 2006 MSZ020-100600- TALLAHATCHIE MS- 1231 AM CDT WED MAY 10 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...TALLAHATCHIE COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF BRAZIL AT 1231 AM CDT...MOVING NORTH AT 15 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN TALLAHATCHIE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1258 AM CDT WED MAY 10 2006 MSZ007-100630- TUNICA MS- 1258 AM CDT WED MAY 10 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...TUNICA COUNTY. A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF DUNDEE AT 1258 AM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN TUNICA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
The Little Rock radar (KLZK), 115 km away, was scanning. The volume nearest the first event began at 07:20 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
A few trees were knocked down on Highway 78.
Some power lines were knocked down 5 miles north of Elaine.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509595, 5509596, 5509597.